Document Detail


Phenobarbital induced Stevens-Johnson syndrome in a child.
MedLine Citation:
PMID:  23087523     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Phenobarbital, an antiepileptic agent has numerous adverse reactions including Stevens- Johnson syndrome (SJS), a rare medical emergency. A 12-year-old male epileptic child with phenobarbital-induced SJS was referred for the management of severe pain in relation to extensively decayed molar tooth and oral mucosal ulcerations. The patient was managed by withdrawal of phenobarbital and palliative treatment of the lesions.
Authors:
Sumit Gaur; Rupali Agnihotri
Related Documents :
21894253 - A profound case of linear epidermal nevus in a patient with epidermal nevus syndrome.
21769233 - Graham-little piccardi lassueur syndrome: an unusual variant of follicular lichen planus.
20429643 - Myeloid proliferation without gata1 mutations in a fetus with down syndrome presenting ...
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Indian journal of pharmacology     Volume:  44     ISSN:  1998-3751     ISO Abbreviation:  Indian J Pharmacol     Publication Date:  2012 Jul 
Date Detail:
Created Date:  2012-10-22     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  7902477     Medline TA:  Indian J Pharmacol     Country:  India    
Other Details:
Languages:  eng     Pagination:  531-2     Citation Subset:  IM    
Affiliation:
Department of Pedodontics and Preventive Dentistry, Manipal College of Dental Sciences, Manipal University, Manipal, Karnataka, India.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Clonazepam in the treatment of essential palatal tremors.
Next Document:  Trimethoprim-sulfamethoxazole-induced Steven Johnson syndrome in an HIV-infected patient.